Hail, Lincoln
- When
- July 7, 5:27 PM MST
- Where
- Lincoln County, Hugo
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.133, -103.467
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jul 7, 2:10 PM MST, 3 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 310 PM MDT THU JUL 7 2005 .SHORT TERM...ISOLATED HIGH BASED THUNDERSTORMS HAVE POPPED UP OVER THE PLAINS WITH GUSTY WINDS BUT NOT MUCH RAIN. TEMPERATURE-DEW POINT SPREADS OF 40-50F ARE LEADING TO SOME DRY MICROBURSTS WITH THE HIGH BASED SHOWERS. SHOWERS SHOULD BE MOSTLY OVER BY ABOUT 03Z WITH SKIES BECOMING MOSTLY CLEAR. TOMORROW SHOULD BE A REPEAT OF THIS AFTERNOON AS THE STRONG UPPER RIDGE AXIS HOLDS OVER THE STATE. FLOW ALOFT WILL ONCE AGAIN BE WEAK...SO NO ORGANIZED THUNDERSTORMS ARE EXPECTED. BUT A WELL-MIXED AIRMASS...DRY-ADIABATIC THROUGH 500 MB AND SOME MID LEVEL MOISTURE WILL COMBINE FOR HIGH BASED SHOWERS AND MICROBURSTS AT THE SURFACE. 700 MB TEMPERATURES OF 15-18C SHOULD ONCE AGAIN DRIVE AFTERNOON HIGHS ON THE PLAINS WELL INTO THE 90S. SUMMER IS DEFINITELY HERE...BUT NO SIGN OF ANY MONSOON YET. .LONG TERM...FRI NGT-SUN...MDLS MAINTAIN AN ELONGATED UPR RDG FM THE GRT LAKES TO THE DESERT SW ALG WITH AN UPR TROF OVR THE PAC NW. THIS UPR RDG WILL CONT TO KEEP THE AMS RELATIVELY DRY AND SUBSIDENT OVR THE CNTRL RCKYS. ETA12 FCST UPR AIR SOUNDINGS SHW CAPES THE HIEST OVR THE PLAINS BUT WITH QUITE A BIT OF CIN ESPCLY ON SAT AFTN AND EVE. FCST CAPES OVR THE MTNS ARE ONLY NEGLIGIBLE. BOTH ETA AND GFS SHW SUM PCPN ON FRI NGT AND SAT AFTN AND EVE...SO WILL KEEP ISOLD TSTMS IN FCST. MDLS SUGGEST A WK SURGE OF HI PRES OVR THE PLAINS ON SUN WHICH MAY CAP THE AIR MASS ON SUN AFTN AND EVE...SO WILL ELIMINATE ALL MENTION OF PCPN ON SUN. WITH ABUNDANT WRM AIR ALF TEMPS WILL CONT TO BE IN 90S ON THE PLAINS. A WK SURGE ON THE PLAINS SAT NGT MAY LWR MAX TEMPS A SMIDGEN ON SUN. WILL MAKE ONLY SML ADJUSTMENTS TO MOS TEMP GUIDANCE VALUES. IN EXTENDED PERIOD...MON-THU...MDLS MAINTAIN UPR RDG OVR WRN U.S. AND CNTRL RCKYS. WEAK SUBSIDENCE WITH SYS AND RELATIVELY DRY AMS WILL KEEP CHC OF LATE DAY CONVECTION BLO SEASONAL NORMS...BUT WILL KEEP 10 PERCENT POPS DURING AFTN AND EVE ON EACH DAY. TODAYS GFS RUN DRIVES HURRICANE DENNIS INTO MO RATHER THAN NM LIKE YSTRDYS RUN. GFS ALSO SHWS NO HINT OF A MONSOON DEVELOPING. GFS MOS TEMP GUIDANCE VALUES ARE ARND SEASONAL NORMS...BUT WRM TEMPS ALF ASSOCD WITH UPR RDG WILL KEEP MAX TEMPS HIR THAN GUIDANCE INDICATES. && .BOU...NONE. && KDRBY/GARD...WFO BOULDER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1108 AM MDT THU JUL 07 2005 COZ030>051-081200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1108 AM MDT THU JUL 07 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL RIDGE OVER THE STATE TODAY WILL SUPPRESS MOST SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. ONLY ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS...MOSTLY OVER THE MOUNTAINS AND FRONT RANGE FOOTHILLS. WARM AND DRY AIR AT LOW LEVELS WILL CAUSE THE STORMS TO BE MOSTLY DRY...WITH GUSTY WINDS AND LIGHTNING BUT LITTLE RAINFALL. SHOWERS OR THUNDERSTORMS ARE NOT EXPECTED TO DEVELOP OVER THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DANKERS/GARD...WFO BOULDER
The Pueblo radar (KPUX), 97 km away, was scanning. The volume nearest the first event began at 00:26 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyWarnings in Colorado, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5466286.